# SDR 0202766631

- Difficulty date: August 16, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 71,790 hours, 10,543 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, SMOKE EMITTED FROM THE NR 3 RIGHT GALLEY CENTER LIGHT.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED LIGHT SOCKET, BALLAST, AND FUSE.  OPERATIONAL CHECK GOOD.
